MathSciNet Relay Station
MathSciNet bibliographic data
MR770439 20D05
Peterfalvi, Thomas Simplification du chapitre VI de l'article de Feit et Thompson sur les groupes d'ordre impair. (French) [Simplification of Chapter VI of Feit and Thompson's paper on odd order groups] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 12, 531–534.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement